# SDR CA020816001

- Difficulty date: August 10, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861CAG
- Condition: Missing
- Location: Angle Of Attack
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ALPHA AIR DATA SENSOR HEAT OFF LEGEND CAME ON IN FLIGHT. ON ARRIVAL IT WAS FOUND THAT THE AOA VANE WAS MISSING. AN INSPECTION OF THE WING AND STABILIZERS WAS C/O, NO DAMAGED WAS FOUND. THE AOA SENSOR WAS REPLACED, AND TESTED SERVICEABLE. AIRCRAFT WAS RETURNED TO SERVICE.
